MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX054Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a total knee arthroplasty surgical procedure performed on (b)(6) 2020.According to the complainant, following the procedure, the patient complained of knee pain.The complaint device was not available to be returned to the manufacturer for evaluation.Additional information has been requested, but has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
Involved components nx011z - as vega ps femoral comp.Cemented f5n l -52462656; nx220 - vega ps+ gliding surface t2/2+ 10mm - 52346119; nn261z - as tibial obturator d12mm - unknown; nx041 - patella 3-pegs p1 - 52536201.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T2+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11344418
Report Number2916714-2021-00012
Device Sequence Number5036624
Product Code JWH
UDI-Device Identifier04046963810436
UDI-Public4046963810436
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNX054Z
Device Catalogue NumberNX054Z
Device Lot Number52461032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/17/2020
Device Age26 MO
Event Location Hospital
Date Report to Manufacturer12/17/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date12/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN261Z - AS TIBIAL OBTURATOR D12MM - LOT UNKNOWN; NN261Z - AS TIBIAL OBTURATOR D12MM - LOT UNKNOWN; NX011Z - AS VEGA PS FEMORAL COMP - LOT 52462656; NX011Z - AS VEGA PS FEMORAL COMP - LOT 52462656; NX041 - PATELLA 3-PEGS P1 - LOT 52536201; NX041 - PATELLA 3-PEGS P1 - LOT 52536201; NX220 - VEGA PS+ GLIDING SURFACE - LOT 52346119; NX220 - VEGA PS+ GLIDING SURFACE - LOT 52346119
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA02/18/2021